# SDR SWAA2014102233219

- Difficulty date: September 30, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 47,872 hours, 21,380 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A58102
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 242BF DAMAGED AT FWD & AFT LT CORNERS.  R & R FLOOR PANEL IAW DWG & EA.
